# SDR DALA2017071105429

- Difficulty date: July 9, 2017
- Submitted: July 14, 2017
- Operation: Air carrier
- Aircraft: N669DN
- Make and model: Boeing 757232
- Aircraft serial: 25142
- Aircraft time: 83,092 hours, 38,081 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Bs 1240-1310
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO, RIGHT SIDE PLATE HAS AREAS OF CORROSION BETWEEN BS 1240 - 1310.   REMOVED CORROSION IAW SRM. REMOVED AND REPLACED SIDE PLATE IAW ERA 373211-14MA.
